# SDR IPXA1M68979

- Difficulty date: August 12, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 50,219 hours, 10,004 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: AJC702111
- Condition: Cracked
- Location: Sta.2141 L1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FRAME STA 2141, LONGERON 1L-TO-SKIN CLIP CRACKED.  REPAIRED SHEAR TIE CLIP IN MAIN CABIN CEILING STA 2141, L1R IAW SRM 53-70-07, REPAIR 1, FIG 201.
